# SDR SWAA111665

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 51,103 hours, 41,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING I/B AFT FLAP O/B END DELAMINATED.  REPAIRED AFT FLAP PER SRM.
